# SDR DALA2015092105770

- Difficulty date: September 20, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 16 AT FWD GALLEY AREA ON STR 23R, L=0.789", W=0.765", D=0.003".  SSI 531102.  REPLACED CORNER FITTING LOCATED FRAME 16 AT LEVEL STR 23R FWD GALLEY AREA FLOOR STRUCTURE IAW SRM 51-72-11 AND DWG N. D53112225.
